# SDR ASAA2018031623942

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64152
- Aircraft time: 749 hours, 280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER NEXT TO SEAT 16 RT FELL OFF. GROUNDED - YES. REINSTALLED EMERGENCY LIGHT COVER NEXT TO SEAT 16 RT AS REQUIRED.
